... breath just walking from one side of the room to the other. How long does it take for the withdrawal symptoms to go?
Hello Crazy Heart. You might want to talk to your doctor. I did some reading up, and found several people complaining that they were still feeling the effects of the propropanolol, a long time after stopping the drug. I can't give you a time. You might talk to your doctor and explain whats happening. I know that being short on breathing, is a serious side effect when taking the drug. You're no longer on it and having that side effect. Best get a professional to give you thier opinion. I truly hope you find relief, and an answer. Best to you,pledge
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2011 • 2 answers
Posted 31 Jan 2013 • 1 answer
Posted 26 Nov 2014 • 1 answer
Posted 16 Jan 2016 • 1 answer
Posted 18 Feb 2016 • 2 answers